American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Alexander Barvinok and J. A. Hartigan. An asymptotic formula for the number of non-negative integer matrices with prescribed row and column sums. Trans. Amer. Math. Soc. 364 (2012) 4323-4368.
Abstract, references, and article information   
View Article: PDF

[2] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[3] Sheng Chen, Nan Li and Steven V Sam. Generalized Ehrhart polynomials. Trans. Amer. Math. Soc. 364 (2012) 551-569. MR 2833591.
Abstract, references, and article information   
View Article: PDF

[4] Victor Bangert, Christopher Croke, Sergei V. Ivanov and Mikhail G. Katz. Boundary case of equality in optimal Loewner-type inequalities. Trans. Amer. Math. Soc. 359 (2007) 1-17. MR 2247879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. J. Gardner and P. Gronchi. A Brunn-Minkowski inequality for the integer lattice. Trans. Amer. Math. Soc. 353 (2001) 3995-4024. MR 1837217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Winfried Bruns and Joseph Gubeladze. Polytopal linear retractions. Trans. Amer. Math. Soc. 354 (2002) 179-203. MR 1859031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. J. Gardner and Peter Gritzmann. Discrete tomography: Determination of finite sets by X-rays. Trans. Amer. Math. Soc. 349 (1997) 2271-2295. MR 1376547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1